Heavy Rain, Ocean
- When
- June 4, 3:00 AM EST to 8:00 AM EST
- Where
- Ocean County, Tuckerton to Beach Haven
- Injuries
- 0 direct, 2 indirect
- Reported by
- Mesonet
- Coordinates
- 39.600, -74.330
Precipitation totals included 4.07 inches in Tuckerton.
m. EDT.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Heavy rains associated with a low pressure system which at one time was Tropical Storm Barry fell across eastern New Jersey during the morning of June 4th mainly between 3 a.m. EDT and 9 a.m.EDT. The heavy rain produced widespread flooding in Atlantic County and poor drainage flooding in Ocean and Cape May Counties. The wet roadways also contributed to traffic accidents, especially in Monmouth and Ocean Counties. The only reported fatal accident of the morning occurred in Wall Township along the Garden State Parkway. A male driver made an unsafe lane change, lost control of his vehicle and flipped over. The low pressure system that was Barry moved from Myrtle Beach, South Carolina on the morning of the 3rd to just east of New Jersey on the morning of the 4th. The heaviest rain fell as the low pressure system made its closest pass to the New Jersey coast.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 4, 2:17 AM EST, 43 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 AM EDT MON JUN 4 2007
.SYNOPSIS...
THE REMAINING LOW PRESSURE ONCE BARRY WILL MOVE SLOWLY UP ALONG THE
DELAWARE AND NEW JERSEY COAST TODAY. BY 8 AM IT SHOULD BE ABOUT 45
TO 50 MILES EAST OF LITTLE EGG INLET NJ. ANOTHER LOW IN THE LOWER
GREAT LAKES WILL MOVE INTO TANDEM WITH THE COASTAL LOW AS THEY MERGE
OVER EASTERN CANADA ON TUESDAY. THE REGION WILL CONTINUE IN A
CYCLONIC FLOW WHICH WILL KEEP THE ATMOSPHERE A LITTLE UNSETTLED FOR
SEVERAL DAYS.
&&
.NEAR TERM /UNTIL 2 PM THIS AFTERNOON/...
I NEVER MET REMNANTS THAT I LIKED BECAUSE OF TROPICAL SYSTEMS ABILITY
TO INHALE DURING THE DAY AND EXHALE AT NIGHT. SOMETIMES THE EXHALE
CAN HAVE TERRIBLE RESULTS. ON THE OTHER HAND, BRAVO TO BARRY FOR
HELPING SMOTHER THE FIRES DOWN SOUTH. ANYWAY, TOO MUCH GABBING AND I
MIGHT GET FIRE(D). THIS WILL BE THE PERIOD OF MOST CONCERN AS FAR AS
FLOODING. AS THE LOW TRACKS NORTH, IT CONTINUES TO PUSH A BAND OF
PRECIPITATION AHEAD OF IT. CURRENTLY THERE IS AN AREA OF SHOWERS,
HEAVY AT TIMES, MOVING ALONG THE DELMARVA COAST TOWARD DELAWARE AND
NEW JERSEY. THE EARLIER STATEMENT ISSUED TARGETED MORE OF THE
EASTERN MARYLAND SHORE, DELAWARE, PARTS OF SOUTHEAST AND SOUTHERN
NEW JERSEY. LOOKING AT THE TRACK SINCE ISSUING IT, IT HAS BECOME
MORE NORTHERLY AND APPEARS HEADED JUST SLIGHTLY EAST OF THAT TRACK.
THE NAM IS HANDLING THE PRECIPITATION QUIETER WELL AND BRINGS A 1.44
BULLSEYE INTO SNJ AT 12Z AND A 2+ CONTOUR INTO CENTRAL NEW JERSEY.
RADAR RAINFALL AMOUNTS FROM KDOX SHOW ABOUT .75 AN HOUR. HIGHER
RATES WERE NOTED EARLIER UP TO 1 INCH. WILL CONTINUE TO TRACK THIS
AREA AND ISSUE ADDITIONAL SPSS.
THE AIR WILL FEEL MUGGY AS WE ARE NOW IN THE HEART OF THE TROPICAL
LOW, BUT TEMPERATURES WILL ONLY BE LOW 70S NORTH TO 80 ON THE MD/DE
BORDER.
SURFACE WINDS WILL NOT BE MUCH OF A FACTOR TODAY AS THE LOW MOVES
CLOSER TO THE REGION. THEY MAY EVEN BECOME LIGHT AND VARIABLE FOR
A FEW HOURS DOWN AT THE SHORE.
&&
.SHORT TERM /2 PM THROUGH 6 AM TUESDAY/...
TWO PM WILL BE THE TIME WHEN WELL KNOW HOW MUCH OF THE NAM IS
COMING TO FRUITION IN CENTRAL NEW JERSEY. THE GFS ON THE OTHER
HAND HAS THE RAIN FARTHER NORTH WITH JUST SOME SCATTERED SHOWERS
AROUND. FOR NOW FEEL COMFORTABLE WITH THE NAM SOLN. BARRY IS BEING
PULLED NORTH BY THE SECONDARY LOW(TROUGH) OVER THE GREAT LAKES.
THE TWO WILL MOVE INTO TANDEM TODAY AND BECOME ONE CENTER OVER
EASTERN CANADA EARLY TUESDAY. THE 80H WINDS ON THE GFS ARE MUCH
STRONG BY 18Z(25 KT)THAN THE VARIABLE OVER NJ LESS THAN 10 KTS.
THAT EXPLAINS THE DIFFERENCE IN THE QPF OUTPUT. ANYWAY LOOK
FORWARD TO THE GFS BEING RIGHT, BUT CERTAIN CANT DISCOUNT WHAT IS
ALREADY ON OUR DOORSTEP.
NO MATTER THE SOLUTION, THE LOW IS NORTH OF US AND SOME DRIER AIR
IS NOTED OVERNIGHT, BUT QUICKLY FOLLOWING BEHIND IS THE
APPROACHING FRONT FROM THE SECONDARY LOW OVER THE GREAT LAKES. THE
FRONT WILL MOVE THROUGH EARLY TUESDAY WITH A COUPLE OF SHOWERS
MAINLY TO THE NORTHWEST OF U.S. ONE OR TWO LIGHT SHOWERS MAY
EXTEND AS FAR SOUTH AS THE DELAWARE VALLEY.
TEMPERATURES OVERNIGHT IN THE 60S AND SKIES CLOUDY.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
THE FORECAST REGION REMAINS IN THE UPPER CYCLONIC FLOW INTO
THURSDAY. A FEW SHOWERS MAY COME THROUGH ON TUESDAY INTO WEDNESDAY
THEN SEMI-STRONG RIDGE MOVES EAST AND REACHES THE COAST BY THURSDAY
NIGHT. STRONG SHORT WAVE WILL CRUISE BY THE NORTHERN GREAT LAKES AND
PUSH THE RIDGE OFFSHORE WITH A BAND OF SHOWERS MOVING THROUGH THE
OHIO VALLEY FRIDAY MORNING. A ZONAL FLOW DEVELOPS FRIDAY AFTERNOON
AND SOME OF THOSE SHOWERS WILL PUSH THROUGH THE CWA FRIDAY AFTERNOON
AND EVENING. A REPLACEMENT RIDGE SLIDES NORTH TO THE DELAWARE VALLEY
AND STILL ANOTHER BAND OF PRECIPITATION WILL MOVE AROUND THE
PERIPHERY OF THIS RIDGE BEGINNING FROM THE TEXAS PANHANDLE UP
THROUGH NORTHERN MISSOURI AND INTO THE NORTHERN OHIO VALLEY SATURDAY
NIGHT. A MCC DEVELOPS OVER THE OHIO VALLEY THEN MOVES EAST ALONG THE
RIDGE TOP INTO NORTHERN PENNSYLVANIA BUT WITH LESS VIGOR. THESE ARE
TYPICAL RAIN MAKERS IN THE DIFFLUENT THICKNESS PATTERS ALONG A
SURFACE BOUNDARY.
TEMPERATES BOUNCING GOING UP FROM THE 70S ON WED TO THE UPPER 80S
ON FRIDAY. THIS TYPE OF PATTERN LIKELY TO KEEP US OUT OF ANY
EXCESSIVE HEAT WAVES WHICH IS IDYLLIC FOR THE FIRST PART OF THE
SUMMER SEASON. EARLY SEASON HEAT WAVES ARE MORE DEADLY THAN LATER IN
THE YEAR. AT LEAST WE HAVE TIME TO BECOME ACCLIMATED AND THAT IS
FINE WITH ME.
BY THE WAY, HAVE NOTICED THE GFS SPINNING UP A DEEP 50H CENTER WITH
SOME HELP FROM A STRONG 300 MB JET OVER THE WESTERN ATLANTIC. AT
SOME POINT THERE IS A WEAK SURFACE REFLECTION ON JUNE 11 AT 31N.
&&
.AVIATION...
AREA AIRPORTS ARE EXPERIENCING IFR CONDITIONS, MAINLY FOR CIGS, AT
MOST LOCATIONS EARLY THIS MORNING WITH SOME (KACY) EVEN HAVING
LIFR. SOME MVFR CONDITIONS WILL BE FCST BETWEEN RAIN AREAS MOVING
THROUGH. HOWEVER THINGS WILL BE MVFR OR LESS THROUGH LATE MORNING
OR EARLY AFTERNOON WHEN CONDITIONS WILL IMPROVE TO VFR AT ALL SITES.
EXPECT IMPROVEMENT FORM SOUTH TO NORTH AS THE REMNANTS OF BARRY MOVE
THROUGH.
BEYOND THE CURRENT TAF PERIOD, THERE WILL BE SOME LINGERING POPS
INTO TUESDAY NIGHT. A COLD FRONT IS EXPECTED TO MOVE THROUGH ON
TUESDAY, WHICH COULD TOUCH OFF SOME SHOWERS OR THUNDERSTORMS.
DRIER AIR WILL THEN MOVE IN BY MIDWEEK, WITH VFR CONDITIONS
PREVAILING.
&&
.MARINE...
SCA HEADLINES WILL BE DROPPED FOR DELAWARE BAY WITH THE MORNING
PACKAGE ISSUANCE. WINDS ARE NO HIGHER THAN 15 KTS AND WAVES HAVE
COME DOWN TO 2 FT. WILL LEAVE SCA ON THE OCEAN, MAINLY FOR SEAS, AS
WINDS ARE BELOW CRITERIA AND WILL EXTEND IT THROUGH 12Z TUESDAY,
UNTIL SEAS SUBSIDE AFTER THE PASSAGE OF THE SYSTEM.
&&
.TIDES...
MOST LOCATIONS HAVE TIDAL DEPARTURES OF A LITTLE MORE THAN A FOOT,
BUT TIDES ARE ON THE WAY OUT. LAST NIGHTS HIGH TIDE WAS HIGHER
THAN THIS MORNINGS AND DEPARTURES ARE EXPECTED TO DECREASE LATER
TODAY. THE NGM FCST HAS BEEN HIGH (CURRENTLY AROUND 2 FT) WHILE THE
GFS HAS BEEN TO LOW, AS USUAL. WITH THE LOWER ASTRONOMICAL TIDE
THIS MORNING AND DEPARTURES THE SAME OR SLIGHTLY LESS THAN LAST
NIGHT, THERE IS AN EXTRA FOOT OR SO TO PLAY WITH, AND NO FURTHER
COASTAL FLOOD ADVISORIES WILL BE ISSUED.
&&
.HYDROLOGY...
THE FLOOD WATCH IS IN EFFECT UNTIL 8 AM AND DONT SEE ANY REASON
TO LOWER AT THIS TIME, FACING ABOUT A FEW HOURS OF HEAVY RAIN.
SO FAR THE MAXIMUM RAINFALL HAS COME FROM DELAWARE COUNTY PA WITH
1.90 INCHES AND SEVERAL OTHER SPOTS OVER AN INCH. THIS IS A GOOD
RAIN SPREAD OUT OVER MANY HOURS. LETS NOT SPOIL IT NOW WITH THE
NAM SOLUTION COMING TO FRUITION.
THANKS MARFC(SCOTT) FOR MORNING COORDINATION.
&&
.EQUIPMENT...
THE WSR-88D AT FORT DIX NJ (KDIX) WILL BE DOWN UNTIL AT LEAST THIS
MORNING. REPLACEMENT PARTS ARE ON ORDER. WE ARE GETTING GOOD
COVERAGE FROM SURROUNDING RADARS INCLUDING PHL TERMINAL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR PAZ067>071.
NJ...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR NJZ009-010-012-013-
015>019.
COASTAL FLOOD ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
NJZ013-014-020-022>027.
DE...FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT THIS MORNING FOR ANZ430-
431.
&&
SYNOPSIS/NEAR-SHORT-LONG TERM/HYDROLOGY/MARINE NOTE/EQUIPMENT...EBERWINE
AVIATION/MARINE...NIERENBERGHAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 951 PM EDT SUN JUN 3 2007 NJZ001-007-008-PAZ054-055-060>062-041300- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 951 PM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ009-010-012-015>019-PAZ067>071-041300- NEW CASTLE-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 951 PM EDT SUN JUN 3 2007 ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-041300- WESTERN MONMOUTH- 951 PM EDT SUN JUN 3 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... ...FLOOD WATCH IN EFFECT UNTIL 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH COASTAL FLOOD ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ021-041300- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-CUMBERLAND- 951 PM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-020-022>027-041300- EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 951 PM EDT SUN JUN 3 2007 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-041300- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 951 PM EDT SUN JUN 3 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-041300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 951 PM EDT SUN JUN 3 2007 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1052 PM EDT SUN JUN 3 2007 DEZ001>004-MDZ008-012-015-019-020-NJZ016>018-021>024-PAZ060-067- 068-070-071-040700- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-BERKS-CHESTER- MONTGOMERY-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... READING...WEST CHESTER...NORRISTOWN...MEDIA 1052 PM EDT SUN JUN 3 2007 ...HEAVY RAIN OFFSHORE MAY MOVE INTO THE REGION OVER THE NEXT 2 TO 4 HOURS... SCATTERED SHOWERS, AT TIMES HEAVY, WERE FALLING ACROSS THE REGION. RAINFALL TOTALS HAVE BEEN OVER AN INCH IN SOME SPOTS WITH THE MOST SO FAR BEING NEARLY 2 INCHES IN BOOTHWYN, DELAWARE COUNTY. WE WERE TRACKING A RATHER LARGE AREA OF HEAVY RAIN ON RADAR, MOVING UP THE DELMARVA PENINSULA AND EXTENDING OFFSHORE. THIS AREA WILL REACH SOUTHERN DELAWARE BETWEEN MIDNIGHT AND 1 AM, AND IF IT REMAINS INTACT WILL CONTINUE ON TO OTHER PARTS OF DELAWARE, MARYLANDS EASTERN SHORE, PARTS OF SOUTH JERSEY AND SOUTHEAST PENNSYLVANIA. RAINFALL AMOUNTS FROM THIS AREA ALONE COULD BRING 1 AND POSSIBLY 2 INCHES OF RAIN BEFORE IT IS ALL OVER. A FLOOD WATCH CONTINUES UNTIL MONDAY MORNING FOR SOME SECTIONS OF THE AREA. THOSE WHO LIVE NEAR SMALL STREAMS OR CREEKS ALONG THE PATH OF THE AREA OF RAIN SHOULD MONITOR THE SITUATION OVER THE NEXT COUPLE HOURS. ONE THING YOU CAN DO IS MAKE SURE YOUR VEHICLE IS AWAY FROM ANY POTENTIAL FLOODING, AND BE READY TO MOVE IN THE EVENT A FLOOD WARNING IS ISSUED. EBERWINE
The national radar mosaic for the moment the first event began.
3 heavy rain, 1 flood. Local standard time, as filed.
Precipitation totals included 4.07 inches in Tuckerton.
Precipitation totals included 2.22 inches in Woodbine.
Storm totlas included 1.80 inches in Sandy Hook, 1.63 inches in Marlboro and 1.57 inches in Sea Girt.
The heavy rain forced the closure of major roads in Atlantic County. The heaviest rain fell across the eastern part of the county. Cars were stuck in flood waters in Ventnor. Two feet of standing water was common on the streets of Northfield. Road closures occurred in Pleasantville and Somers Point. Precipitation totals included 3.24 inches at the Atlantic City International Airport, 2.97 inches in Atlantic City, 2.52 inches in Forsythe and 2.17 inches in Estell Manor.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Heavy Rain, Monmouth | 2007-06-04 | Male | Vehicle/Towed Trailer | Indirect |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Jersey in 2007Every state in 2007This day in weather historyWarnings in New Jersey, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45503, 45504, 45516, 45507.